Posted by zeugma on February 4, 2005, at 19:22:37
In reply to Re: Stimulants » zeugma, posted by ed_uk on February 4, 2005, at 6:29:47
> Hi Z!
> Glad to hear you're feeling better :-) I hope the Strattera helps. If not, will you try 100mg nort?
Of course. My script is for 100 mg. 100 mg worked fine until I had the Ritalin problem.
> >I suppose I need to get used to the anxiety, or think about something like Seroquel. I just worry about movement disorders (I have a tic from the Ritalin) and I experienced a neuroleptic-like effect from >30 mg buspirone, and buspirone is a very weak D2 antagonist.
> Seroquel *might* reduce your anxiety but on the other hand it might just knock you out! Perhaps a small dose in the evening would be enough. What happened when you took buspirone?
I felt *knocked out*! Severely. I felt like I did on Trialfon, an old typical AP- seriously wiped out, and I wasn't exactly a ball of energy to begin with. That was every time I went over 30 mg buspirone. At that dose or lower, no probs. I take 15 mg at night to help me with the hypnagogic hallucinations. It has an anti-cataplectic action, and is absorbed much faster than nortriptyline. it is also an AD, though maybe a weak one- but I'll take all the mood elevation I can get.
> >I was yelling at him on the phone, and this is not very cool behavior.
> He's probably used to being shouted at! Call him, I'm sure he'll understand :-)
Ah, he's understood before, if you know what I mean. I fear I am a difficult patient.
> >Instead of calming me down as is apparently the norm with ADHD patients it hyped me up.
> It often hypes up ADHD patients as well!
I suppose that famous 'paradoxical' calming effect isn't all it's cracked up to be, then? Yet another urban folktale circulating in the realm of psych disorders :-)
By the way, how are you doing off the TCA?